# SDR ASAA2015111313758

- Difficulty date: November 13, 2015
- Submitted: November 16, 2015
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 28,834 hours, 8,897 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DESCENT, "AUTO FAIL" LIGHT ILLUMINATED ALONG WITH "ALTN". COMPLIED WITH QRH CHECKLIST.  CABIN DESCENDED NORMALLY.  ACFT GROUNDED. REF FIM 21-31, TASK 801. PERFORMED CPC BITE ON BOTH NR 1 & NR 2 CONTROLLERS.  NO FAULTS WERE LOGGED, BITE TEST PASSED AND GROUND VERIFICATION WAS SUCCESSFUL.
